Posted by Leann
on January 27, 2000 at 20:16:07:
In Reply to: SEIZURES posted by SUE on December 07, 1999 at 19:02:53:
: I AM ON TEGRETAL 400MG three times a day plus 100 extra in the a.m. I also take 25 mg of lamactil three times a day. I still had a seizure today--I don't want to change medicine--or increase. I can't drive--I have the type of seizures that I just don't respond--partial complex, I guess. I'm in my twenty's. I'll call the doctor tomorrow, but does anyone have the same problem--what do you take? I hadn't had a seizure for three months. I wasn't really tired--I teach all day. Any ideas. I'm so tired of this.
I can relate you some of what you are going through. I was diagnosed with a seizure disorder in October. First they put me on Depakote (250mg daily) and they had intended to increase my medication slowly but since then I have has six seizures and of course they had to increase my medication each time I had seizures. Now they have me on Dilantin and Depakote, when my Dilantin get to a good theraputic level my doctor is going to gradually take me off of Depakote. I cannot drive either, that really bothers me, I am so used to being so independent. I am married, I work and have two children and was always on the go, but my last seizure came while I was driving and now I have been told by my doctor not to drive. I am really confused right now because my doctor has not reported me the Department of Driver Services so my license will not be suspended just yet but I am worried about when I am released to drive. I am so ready to be rid of this problem, sometimes I think I am not getting the response and the answers I need from my doctor. I was having one seizure a month, but the first of December I had two and on December 31 I had one(this was the one while I was driving). I went to the doctor January 25, 2000, and they were pleased I had not had a seizure since that day. I am just worried that December 31 seizure was my January one and I notlooking forward to February. If you want to chat another time just e-mail me.